# SDR AWXA200301504

- Difficulty date: November 29, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 8,415 hours, 3,287 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: 46502003030312
- Part serial: 3248
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LAX - ABORTED TAKEOFF - FLT 0408 - ON TAKEOFF ROLL AT LAX EN ROUTE FOR BOS THE CAPTAINS AIRSPEED INDICATOR SHOWED 40 KTS AT THE 80 KTS CROSS CHECK.  REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED NR 1 AIR DATA INERTIAL REFERENCE UNIT (ADIRU) IAW T/C R2A34304, OPERATIONAL CHECK WAS GOOD.  VENDOR FUNCTIONAL TEST OF ADIRU S/N 3248 CONFIRMED FAILURE OF UNIT. REPLACED 2 EACH VIBRATION ISOLATORS AND ISOLATOR COVER (P/N 465301-01). INCORPORATED SERVICE BULLETIN SB 101-34-57 PER CEO 3412-01020, REPAIR PERFORMED IAW CMM TP1011, REV. 23.
